# SDR SWAA2017032112638

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 20,941 hours, 12,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERNAL EMERGENCY EXIT SLIDE LIGHT FORWARD OF AFT CARGO DOOR INOPERATIVE. REPLACED THE LAMPS IAW AMM.
